# SDR ASAA2021102136382

- Difficulty date: October 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,589 hours, 8,969 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 9737D
- Condition: Faulty
- Location: Ee Rack, E4
- Part time: 52,258 hours, 15,533 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT @ 10000 FT THE LEFT SIDE OVERHEAT AMBER LIGHT ILLUMINATED. FOLLOWED QRH AND TURNED POWER SWITCH OFF FOR 5 MINUTES, THEN BACK ON THE OVERHEAT LIGHT ILLUMINATED AGAIN AFTER 5 MINUTES. GROUNDED - YES. DUE TO PREVIOUS HISTORY REMOVED AND REPLACED LEFT SIDE (M322) WHCU PER B737-900 AMM 30-41-11/401 OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME. THIS CLEARS MEL 30-11E, PLACARD, AND CN REMOVED SEAMC WILL NOTIFIED.
